# SDR CBR2006F00014

- Difficulty date: June 22, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8*
- Aircraft serial: 141
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF- DURING TAKEOFF ROLL, PRIOR TO V1 THE NR 2 ENGINE ITT EXCEDDED LIMITATIONS.  THE ITT WAS 790 DEGREES AT 94 PERCENT TORQUE.  OIL PSI WAS 65.  TAKEOFF ABORTED.  PERFORMED TURBINE RECOVERY WASH TASK CARD 72-00, 72-32 AT THIS TIE.  PERFORMED ENGINE POWER ASSURANCE RUN UP IAW CHECK LIST AND MFG CMM.  FOUND ALL PARAMETERS IN LIIMITS AT THIS TIME.  (K)
